# SDR USAA2013030400012

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 10,654 hours, 9,030 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 142091142
- Part serial: 878A
- Condition: Inoperative
- Location: Mlg
- Part time: 4,611 hours, 4,034 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE RIGHT AND LEFT FAULT MESSAGES ANNUNCIATED SHORTLY AFTER GEAR RETRACTION, LIGHT STAYED ON FOR DURATION OF FLIGHT.  FOLLOWED QRH AND DECLARED AN EMERGENCY WITH ATC.  FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE MAIN BRAKE CONTROL MODULE ONE.
